Skip to Content

Does your hair fall out when taking gleevec?

Responses (4)

itsmetoo2 19 Feb 2010

Yes, this is one of the side effects.

1950mom 19 Feb 2010

Thank you for your answer. It helps me alot.

sophieleo 23 Sep 2012

No i took gleevec for 18 months and had no problem with my hair..

jerrY_clements 2 Feb 2013

On a positive note, your hair may even get darker and gray may fade!
Each case howereevr is different some do lose their hair. Small price to pay for many additional years of life (wife is going on 13 years and is AGAIN undetectable with a small dosagfe change.

chazz391 4 Feb 2013

Your wife must have been on Gleevec from the begining. So happy for her.

Lynn1621 3 Apr 2013

Hello,
I have been taking gleevec for 13 years now, and I never lost my hair …yet…
But I know some peoples that is on gleevec and they are losing their hair… a bit at a time…

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions